# SDR COMA2011072190015

- Difficulty date: July 20, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 9,611 hours, 5,938 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM MIA TO DCA RECEIVED LEFT BLEED DUCT WARNING MSG.  EMERGENCY DECLARED, A/C DIVERTED TO MCO LANDED SAFELY.  INSPECTED LEFT BLEED DETECTION LOOPS IN AFT EQUIPMENT BAY.  NO DEFECTS NOTED, OPS CHECK GOOD.
